I have an incredibly strange menstrual cycle. Since I started my period at 13, after the first few periods, I went many months at a time without one. At 16, I went an entire year without a period. I have been on progesterone several times to start my period, and occasionally have one with no medication. I had been on birth control until this march. In march, I stopped birth control and had my withdrawal bleeding at the very beginning of April/end of march. I haven't had a period since then. Yes, I have taken an ept, and I have been to the doctor. I am getting a full blood workup on the 16 and she gave me a prescription for progesterone to take after the blood test results. The day I left her office, I noticed I was discharging darker, but thought it may be a reaction to the prenatal vitamins I started taking a few weeks ago. This went on for two days, and on Saturday, I spotted for half of the day. I was excited because I thought I had started without medication, but apparently not. Has anyone else experienced anything similar? Can prenatal vitamins affect your system this way?